# SDR UALA2011042902100

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,115 hours, 8,602 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 639
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRSOV R...STATUS MSG CAME ON SHORTLY AFTER START OF DESCENT.  MX MSG 36-10380.  REPLACED RT ENG PRSOV PER MM.  PERFORMED OPS CHECK PER MM.  OPS CHECK NORMAL.
